# SDR HEEA0014656

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6220 · Main Rotor Head
- Part: Barrel Nut
- Part number: RMLH2577054
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO THREADS ON MAIN ROTOR BARREL NUT.
